# SDR USAA980642

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545808582
- Condition: Cracked
- Location: Bs 294
- Part time: 39,718 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1.25 INCH CRACK STATION 294 WL 209 RBL 56 WEB.  INSTALLED DOUBLER PER BOEING 737-300 SRM 51-70-11.  (M)
